On the convergence of mappings with K-finite distortion

N. A. Kudryavtseva, S. K. Vodopyanov

Research output: Contribution to journalArticlepeer-review

Abstract

We prove that a locally uniform limit of a sequence of homeomorphisms with finite k-distortion is also a mapping with finite k-distortion. We obtain also an estimation for the distortion coefficient of the limit mapping.

Original languageEnglish
Pages (from-to)88-100
Number of pages13
JournalProblemy Analiza
Volume7
Issue numberSpecialissue
DOIs
Publication statusPublished - 1 Jan 2018

Keywords

  • Differential form
  • Distortion coefficient
  • Mapping with k-finite distortion
  • Passing to the limit
  • differential form
  • distortion coefficient
  • passing to the limit
  • SPACES
  • (P
  • mapping with k-finite distortion
  • Q)-DISTORTION
  • LIMIT

Fingerprint

Dive into the research topics of 'On the convergence of mappings with K-finite distortion'. Together they form a unique fingerprint.

Cite this